Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

No energy, low libido, weak erections, motivational problems. Take Tetralysal for acne. Want to live normal life.

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 297 Questions
Dear Dr, I'm a young man (20 years old) and I'm experiencing some problems.I'm studying for the moment and I really need some help and I was hoping you could please tell me what to do. I would appricate it very much as I have used a lot of time talking to doctors and searching the net for answers. I have experienced lack of energy, willpower, low libido, no strong errections and motivational problems for 2 years now. I use antibitoics (tetralysal) 300mg once a day for acne. I do not stress much, I get sleep and I also live a healthy life. I also exercicse but not very much lately. When I was younger I used some soya sauce. I have also some problems in gaining muscle since I was younger. I'm 190 cm and 78 kg. I have some beard, but not much. GOT 23 GPT 19 GAMMA GT 12 FOSTAFASE ALKALI 64 LH 374 TESTOSTERON 436 (although took a test before which was a little lower) PSA 0.27 One XXXXXXX suggest I take nebido but I'm afraid to do that I have to use the rest of my life. I wanna get my own production to its top and live a normal, healthy, manly life. And also it is very expensive and I live on loaned money. Can you please help me with some answers since I can't come to Inda to your consultion. Warm regards, A frustrated guy
Posted Sun, 6 May 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. V. Kumaravel 5 hours later

Thanks for the query.

I do understand that you are young and experiencing problems with energy, libido and erection.

Your testosterone and LH levels are not very low to cause these symptoms.

Testosterone supplements will probably improve your sexual functions. But there are chances your sperm count can drop. In my opinion nebido (Testosterone) may not be required in your case, as there is no biochemical evidence of hypogonadism.

It is important to have a clinical examination to assess your testicular volume and secondary sexual characters to confirm that your gonadal status is normal. I recommend you to consult a competent endocrinologist for physical examination and evaluation.

Hope This helps you. If there are any additional queries with regards to my recommendations, feel free to post your queries. I am available to address them.

Above answer was peer-reviewed by
Follow-up: No energy, low libido, weak erections, motivational problems. Take Tetralysal for acne. Want to live normal life. 1 hour later
Thank you for your first answer. I have been to a endocrinologist, and my testicular volumes seemed normal. He also said that they are indeed low for a 20 year old. around 400 might be ok for a man 20-30 years older than me, but I'm supposed to be in my prime age. I eat healthy, always have, and sleep enough. I have even looked at food that will increase testo and not increase estro. Isnt there any therapies that can kick start my production again? What about taking nebido until my values are around 750-800 which is the normal for a 20 year old male and then stop and see what happens (that is what this other man said)? Do you have any other suggestions maybe?

This is really really important to me as I feel like two-three years gone by with drive like a 20 year old. I'm willing to do anything that give me my life-energy back!
Answered by Dr. V. Kumaravel 16 hours later
Hello and thanks again,

If your secondary sexual features and the testis volume is normal with a testosterone level of 436, then the possibility of hypogonadism is very unlikely.

But still i do agree with your concern and you can have short course of therapeutic trial with testosterone in consultation with your symptoms improve.

I wish you good health.

Hope my answer is helpful.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor